American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jean-Pierre Massias, Jean-Louis Nicolas and Guy Robin. Effective bounds for the maximal order of an element in the symmetric group . Math. Comp. 53 (1989) 665-678. MR 979940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. Costa Pereira. Corrigendum: ``Estimates for the Chebyshev function $\psi(x)-\theta(x)$'' [Math.\ Comp.\ {\bf 44} (1985), no.\ 169, 211--221; MR0771046 (86k:11005)] . Math. Comp. 48 (1987) 447. MR 866126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] N. Costa Pereira. Estimates for the Chebyshev function $\psi(x)-\theta (x)$ . Math. Comp. 44 (1985) 211-221. MR 771046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia